|Wasting at the face
Jun 9, 2003
I have been positive since 1990,Ihave been on every medication in the market. My questions is what can i do to lose weight without wasting at the face. Two years ago I started working out and lost alot of wieght but my face wasted at a rapid pace,every time my friends saw me they would ask me if I had AIDS.I then decided to stop working out because when I aint working out my face and body seem normal.I really would like to work out because because I know It would help my inmune system but I am scared about the wasting in my face because my friends and family dont know my status.please have in mind that I am suffering from lipodristrophy I have the fat belly and the hump I have tried GH and other meds, but the only thing that helps is working out.Is there anything I could do to aviod the wasting in the face.THANKS
Response from Mr. Vergel
Just avoid Zerit, AZT and Videx and only take them if they are your only nucleoside drugs left in your genotype sensitivity test. Do not stop working out. GH can also burn fat under the skin, so be careful.
HGH, good and bad
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.